# SDR AALA20120319016

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Part number: 65B579U2
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY FORWARD INBOARD TIEDOWN CORRODED.  REMOVED AND REPLACED WITH NEW TIEDOWN PER SRM 51-10-02-9G AND AARD 51-10-05-1, REPAIR 1.
